# SDR SWAA981041

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC 1 CHECK, FOUND CRACKED NR 2 L/E SLAT LOWER SKIN AT INBOARD AUX TRACK.  REPAIRED PER BOEING TYPICAL REPAIR T1-A57-015 AND BOEING DRAWING 65C30133 SHEET 3.
